# SDR CA040827007

- Difficulty date: December 4, 2003
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Amd FALCON20
- Aircraft time: 11,561 hours
- Engine: Ge CF7002D2
- System (JASC): 2700 · Flight Control System
- Part: Motor
- Part number: 27529030
- Condition: Malfunctioned
- Location: Valve
- Component: Valve
- Component part number: D97001
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

(CAN) THE AIRCRAFT HAD BEEN THROUGH A MAJOR INSPECTION AT CONTRACTOR 4 MONTHS PREVIOUS. THE VALVE HAD BEEN REMOVED FOR ACCESS TO OTHER AREAS. THE PILOT REPORTED CIRCUIT BREAKER POPPED DURING TAXI. PILOT RETURNED TO HANGAR. INVESTIGATION FOUND RODS CONNECTED TO VALVES WERE MISRIGGED, RESULTING IN JAMMING OF RODS, RESULTING IN OVERLOADING OF MOTOR, CAUSING CIRCUIT BREAKER TO POP. VALVE ASSEMBLY REPLACED, RODS RIGGED IAW MM, FUNCTION CHECKED NORMAL.
